advertisement
Question
Posted by: Nicky | 2010-02-22

Acne

Hi,

Please can you help me.... I have been off the pill for 3 months, and my skin has been fine, not even a small breakout. At the beginning of Feb I started with Centrum Materna (planning to start trying for a baby in April).. today is the 22 Feb, and the past +/- week. I hae had such bad acne, not even this bad as a teenager!!! left and right side of my chin, and now moving up my face... Please help... can go to work like this!!

Nicky

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Nicky
Stop the supplement - it may have something in it that your skin is allergic to. You can just take folic acid supplement for the time being. Try Benzoyl peroxide cream ( e.g Oxy 10) on the spots and ask your doctor for a topical antibiotic lotion like Eryderm.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010-02-22

Hallo Nicky
Stop the supplement - it may have something in it that your skin is allergic to. You can just take folic acid supplement for the time being. Try Benzoyl peroxide cream ( e.g Oxy 10) on the spots and ask your doctor for a topical antibiotic lotion like Eryderm.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement